# SDR I5HA0758010

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N582
- Make and model: Cvac 580
- Aircraft serial: 475
- Aircraft time: 54,154 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 90632321
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EN-ROUTE FROM MIAMI (MIA) TO CANCUN (MUN) THE LEFT HAND ENGINE FIRE WARNING BELL SOUNDED.  THE CREW REDUCED POWER ON THE ENGINE AND THE ALARM STOPPED.  THE AIRCRAFT RETURNED TO MIA AND LANDED UNEVENTFULLY.  THE CREW DID NOT DECLARE AN EMERGENCY.  INSPECTION BY MECHANICS REVEALED THE LEFT HAND TAIL PIPE ASSEMBLY HAD COME LOOSE FROM ITS CLAMPS ALLOWING ENGINE EXHAUST TO ESCAPE.  THE EXHAUST TAILPIPE, CLAMPS AND STRUCTURE WERE INSPECTED.  NO DAMAGE WAS FOUND.  MECHANICS REINSTALLED THE TAILPIPE AND THE ENGINE RUN AT HIGH POWER WITH NO PROBLEMS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THIS SERVICE DIFFICULTY REPORT IS CLOSED.
